# SDR DALA2024110410632

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3734, INITIAL INSPECTION: CORROSION ON WEB UNDER SCUFF PLATE OF FWD CARGO ENTRY AT STA 466 APPROX. CORRECTIVE ACTION: CORROSION LEVEL 2. WEB UNDER SCUFF PLATE OF FWD CARGO ENTRY AT STA 466 APPROX WAS REPLACED PER B737-800 SRM 51-40-02-0G. PAR 5.B. (LP 0639468)
